# SDR SWIA2025121200028

- Difficulty date: October 28, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOORBOARD 232BRF RT FLOOBEAM FROM RBL 12 TO OTBD SILL SIGNS OF CORROSION AT BS 333.   PERFORMED REPAIR ON THE RT FLOORBEAM IAW AMM 20-70-00, SRM 51-42-21, 51-21-06, REO 670-53-21-2733, REV--(P1) & REO 670-53-21-2733 REV-.  PERFORMED INSPECTION.
